# SDR 2022FA0000662

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: General aviation
- Aircraft: N685ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2881305
- Aircraft time: 2,044 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1030
- Condition: Detached
- Location: Zone 100
- Part time: 2,044 hours, 2,044 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT R/H MASTER CYLINDER PISTON CAME OUT OF HOUSING WHEN PARKING BRAKE WAS APPLIED. THIS CAUSING THE RUDDER PEDAL TO FALL BACKWARDS. SNAP RING RETAINS GLAND THAT PREVENTS THE PISTON AND SHAFT FROM SEPARATING FROM HOUSING.
